On the high convergence orders of the Newton-GMBACK methods

Authors

  • Emil Cătinaş Tiberiu Popoviciu Institute of Numerical Analysis, Romanian Academy

Keywords:

nonlinear systems of equations, Newton-Krylov methods, linear systems of equations in R^n, Krylov methods, inexact Newton methods, quasi-Newton methods, convergence orders

Abstract

The high convergence orders of the Newton-GMBACK methods can be
characterized applying three different existing results. In this note we
show by some direct computations that these characterizations are equivalent.

Downloads

Published

1999-08-01

How to Cite

Cătinaş, E. (1999). On the high convergence orders of the Newton-GMBACK methods. Rev. Anal. Numér. ThéOr. Approx., 28(2), 125-132. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1999-vol28-no2-art3

Issue

Section

Articles